# SDR AALA20101120TUL04

- Difficulty date: November 20, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- Aircraft time: 57,322 hours, 29,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 SEAT TRACK VERTICAL UNDER FLOOR SUPPORT CRACKED AT STATION 826 [MKD].   REMOVED CRACKED FITTING, DRILLED UP NEW ONE, AND INSTALLED ALL PER AARD 51-10-00-5.
